# SDR DALA2015071904559

- Difficulty date: July 18, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING AT FRAME 68 .  REPLACED THE FITTING  IAW SRM 51-72-11 AND DWG D53480019.
